# SDR DALA2018102906337

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 44,481 hours, 29,329 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9550 - THE CREW PERFORMED A MISSED APPROACH AND DECLARED EMERGENCY DUE TO THE STICK SHAKER CONTINUOUSLY ACTIVATING ON FINAL APPROACH. CORRECTIVE ACTION: MAINTENANCE REPLACED THE NR 1 FCC, AND ALL FOLLOW UP RETURN TO SERVICE CHECKS WERE SUCCESSFUL.  (LP 4878102)
